Alert archive / Indiana / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Northern Indiana
NWS Northern Indiana issued this flash flood watch at Jun 17, 2015, 4:15 AM EDT for 8 counties in Indiana; Allen County, Van Wert County, Ohio. It took effect at Jun 17, 2015, 8:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2015, 4:15 AM EDT (08:15 UTC)
- In effect from
- Jun 17, 2015, 8:00 AM EDT
- Expired
- Jun 17, 2015, 8:58 PM EDT
- In force
- 13 hr
- Issued by
- NWS Northern Indiana
- Flood severity
- None
Counties Adams County, IN, Blackford County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Miami County, IN, Wabash County, IN, Wells County, IN, Allen County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 84 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
661 WGUS63 KIWX 170815 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 415 AM EDT WED JUN 17 2015 ...POTENTIAL FOR FLASH FLOODING FROM THIS MORNING THROUGH LATE THIS AFTERNOON... .SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY ONCE AGAIN TODAY AS A WARM FRONT LIFTS ACROSS THE REGION. SOME LOCALIZED HEAVIER DOWNPOURS ARE EXPECTED WITH THE SHOWERS AND THUNDERSTORMS TODAY...PARTICULARLY ALONG AND SOUTH OF THE US ROUTE 24 CORRIDOR. THE COMBINATION OF SHOWERS AND THUNDERSTORMS TODAY AND THE RECENT HEAVY RAINFALL ACROSS PORTIONS OF THE AREA MAY LEAD TO A THREAT OF FLASH FLOODING FROM THIS MORNING THROUGH THIS AFTERNOON. INZ023>027-032>034-OHZ024-025-171615- /O.NEW.KIWX.FF.A.0002.150617T1200Z-150617T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 415 AM EDT WED JUN 17 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS...BLACKFORD...GRANT...HUNTINGTON...JAY... MIAMI...WABASH AND WELLS. IN NORTHWEST OHIO...ALLEN OH AND VAN WERT. * FROM 8 AM EDT THIS MORNING THROUGH THIS AFTERNOON * SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS MORNING AND PERSIST INTO THIS AFTERNOON. THE POTENTIAL OF LOCALLY HEAVIER DOWNPOURS TODAY COMBINED WITH THE RECENT HEAVY RAINFALL...SATURATED SOILS...AND ALREADY HIGH STREAM AND RIVER LEVELS MAY RESULT IN FLASH FLOODING THROUGH LATE THIS AFTERNOON. * PEOPLE LIVING NEAR STREAMS...RIVERS...AND IN URBAN AREAS ARE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
3 follow-up statements
429 WGUS63 KIWX 171436 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 AM EDT WED JUN 17 2015 INZ023>027-032>034-OHZ024-025-172200- /O.CON.KIWX.FF.A.0002.000000T0000Z-150617T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 1036 AM EDT WED JUN 17 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS... BLACKFORD...GRANT...HUNTINGTON...JAY...MIAMI...WABASH AND WELLS. IN NORTHWEST OHIO...ALLEN OH AND VAN WERT. * UNTIL 6 PM EDT THIS EVENING * SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS MORNING AND AFTERNOON. THE POTENTIAL OF LOCALLY HEAVIER DOWNPOURS TODAY COMBINED WITH THE RECENT HEAVY RAINFALL...SATURATED SOILS...AND ALREADY HIGH STREAM AND RIVER LEVELS MAY RESULT IN FLASH FLOODING THROUGH LATE THIS AFTERNOON. * PEOPLE LIVING NEAR STREAMS...RIVERS...AND IN URBAN AREAS ARE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
886 WGUS63 KIWX 171927 FFAIWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 327 PM EDT WED JUN 17 2015 INZ023>027-032>034-OHZ024-025-180100- /O.EXT.KIWX.FF.A.0002.000000T0000Z-150618T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 327 PM EDT WED JUN 17 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTHERN INDIANA...ADAMS... BLACKFORD...GRANT...HUNTINGTON...JAY...MIAMI...WABASH AND WELLS. IN NORTHWEST OHIO...ALLEN OH AND VAN WERT. * UNTIL 9 PM EDT THIS EVENING * SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON INTO EARLY THIS EVENING. THE POTENTIAL FOR LOCALLY HEAVIER DOWNPOURS COMBINED WITH RECENT HEAVY RAINFALL... SATURATED SOILS...AND ALREADY HIGH STREAM AND RIVER LEVELS MAY RESULT IN FLASH FLOODING. * PEOPLE LIVING NEAR STREAMS...RIVERS...AND IN URBAN AREAS ARE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
546 WGUS63 KIWX 180058 FFAIWX FLOOD WATCH NATIONAL WEATHER SERVICE NORTHERN INDIANA 858 PM EDT WED JUN 17 2015 INZ023>027-032>034-OHZ024-025-180200- /O.CAN.KIWX.FF.A.0002.000000T0000Z-150618T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...VAN WERT...DELPHOS... OHIO CITY...LIMA...SPENCERVILLE 858 PM EDT WED JUN 17 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN INDIANA AND NORTHWEST OHIO HAS BEEN CANCELLED. THE THREAT FOR WIDESPREAD HEAVY RAIN THIS EVENING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Jun 17, 1:29 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 17, 1:29 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 129 AM EDT WED JUN 17 2015 .SYNOPSIS... ISSUED AT 347 PM EDT TUE JUN 16 2015 RAIN AND THUNDERSTORMS WILL MOVE BACK INTO THE REGION LATER TONIGHT INTO WEDNESDAY AS LOW PRESSURE TRACKS ALONG A STALLED FRONTAL BOUNDARY IN CENTRAL INDIANA. LOCALLY HEAVY RAINFALL IS EXPECTED WITH MANY OF THE THUNDERSTORMS. LOWS TONIGHT WILL RANGE FROM THE MID 50S NORTHWEST TO MID 60S SOUTHEAST. HIGHS ON WEDNESDAY WILL CLIMB BACK INTO THE 70S. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 347 PM EDT TUE JUN 16 2015 ...HEAVY RAINFALL TO RETURN TO PARTS OF THE AREA... DRY FORECAST WILL CONTINUE INTO THE EVENING HOURS...ALLOWING FOR CONTINUED RUNOFF OF RECENT HEAVY RAINFALL INTO MANY RIVERS...STREAMS AND CREEKS. NUMEROUS AREAL AND RIVER BASED FLOOD WARNINGS REMAIN IN EFFECT WITH SPECIFICS BEING FOUND IN THE RESPECTIVE TEXT PRODUCTS. SUFFICE TO SAY A LOT OF WATER REMAINS IN FIELDS AND DITCHES TO MOVE ACROSS MANY RIVER BASINS. THE DRY FORECAST WILL COME TO AN END LATER TONIGHT AS THE FRONTAL BOUNDARY AND DEEPER MOISTURE RESPONSIBLE FOR THE FLOODING TRIES TO BUCKLE BACK NORTH SOMEWHAT AS LOW PRESSURE MOVES ALONG THE FRONT. REINFORCEMENT OF TROPICAL MOISTURE FROM TS BILL WILL OVERSPREAD THE AREA LATE TONIGHT INTO WEDNESDAY...SETTING THE STAGE FOR LOCALLY HEAVY RAINFALL MAINLY DURING THE DAY WEDNESDAY. INITIALLY THE RAIN WILL BE MORE OF A STRATIFORM/OVERRUNNING SETUP WITH AMOUNTS GENERALLY ON THE LIGHTER SIDE. HOWEVER AS DEEPER MOISTURE (PWATS 2 INCHES OR GREATER) ARRIVES AND DIURNAL TRENDS COME INTO PLAY...POCKETS OF HEAVIER RAINFALL AND SCATTERED THUNDERSTORMS WILL LIKELY CAUSE AT LEAST LOCALIZED FLOODING ISSUES. A PLUS DOES APPEAR TO BE THAT MODEL TRENDS CONTINUE TO SUGGEST THAT THE CONVECTIVE THREAT AND ASSOCIATED HEAVIER RAINFALL WILL FOCUS MORE ACROSS CENTRAL AND SOUTHERN INDIANA/OHIO WHICH MAY LESSEN ANY ADDITIONAL FLOODING CONCERNS. LOCATIONS ALONG AND SOUTH OF US-24 LOOK TO BE IN THE BEST POSITION TO SEE THE HEAVIEST RAINFALL...ON THE ORDER 0.5 TO 0.75" WITH HIGHER AMOUNTS ASSOCIATED WITH CONVECTION. FURTHER NORTH AMOUNTS SHOULD AVERAGE BETWEEN A TENTH AND ONE QUARTER INCH. POPS HAVE BEEN INCREASED TO CATEGORICAL IN THE SOUTH ON WEDNESDAY WITH BETTER TEMPORAL DETAILS ADDED TO TRY TO TIME OUT RAIN MOVING BACK IN. ALSO WITH ACTIVE WARNINGS AND INCREASED CONFIDENCE THAT HEAVIEST RAIN WILL REMAIN SOUTH OF THE AREA WILL NOT ISSUE ANY FLASH FLOOD WATCH AT THIS TIME AND LET OVERNIGHT SHIFT EVALUATE TRENDS. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 347 PM EDT TUE JUN 16 2015 ACTIVE PATTERN WITH PERIODIC CHANCES FOR RAIN/STORMS WILL PERSIST INTO THIS WEEKEND AS FRONTAL BOUNDARY OSCILLATES BETWEEN THE LOWER LAKES AND OHIO VALLEY ON THE SOUTHERN FRINGE OF PERTURBED/NEAR ZONAL FLOW. HYDRO WILL REMAIN THE PRIMARY CONCERN GIVEN RECENT HEAVY RAINS AND CONTINUOUS FEED OF GULF MOISTURE INTO THE BAROCLINIC ZONE. OF PARTICULAR INTEREST WILL BE THE TRACK OF TROPICAL STORM BILL REMNANTS INTO THE OHIO VALLEY SATURDAY INTO SATURDAY NIGHT. MODELS CONTINUE TO DIFFER ON TRACK AT THIS RANGE AS REMNANT LOW EVENTUALLY GETS INGESTED INTO WESTERLIES. AS A RESULT HELD WITH MID CHANCE POPS (HIGHEST SOUTHEAST) WITH DEFINITE CONCERN FOR RENEWED FLOODING IN THE UPPER WABASH/MAUMEE BASINS IF A MORE NORTHERLY TRACK COMES TO FRUITION. MORE FAVORABLE DIURNAL TIMING OF SHORTWAVES AND ASSOCIATED COLD FRONTAL PASSAGES THURSDAY AFTERNOON AND AGAIN SUNDAY MAY SUPPORT A FEW STRONG TO SEVERE STORMS...WITH CLOUD COVER, MARGINAL SHEAR, AND OVERALL TROPICAL NATURE TO AIRMASS LIMITING FACTORS. PATTERN DOES LOOK TO BREAK DOWN A BIT BY NEXT WEEK AS SLIGHT TROUGHING INTO THE GREAT LAKES LIKELY FORCES FRONTAL BOUNDARY WELL SOUTH. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 128 AM EDT WED JUN 17 2015 VFR CONDITIONS WILL PERSIST THROUGH THE EARLY MORNING UNTIL FRONTAL BOUNDARY LIFTS NORTH ONCE AGAIN. THIS WILL BRING A CHANCE OF RAIN WITH SOME MVFR CEILINGS...ESPECIALLY AT KFWA...BY LATER TODAY. PERIODS OF FUEL ALTERNATE CRITERIA LIKELY AT KFWA BASED ON MOISTURE-LADEN INVERSION SEEN ON BOTH NAM AND GFS SOUNDINGS. COULD ALSO BE A THUNDERSTORM AT KFWA BUT CONFIDENCE IN TIMING/COVERAGE IS TOO LOW FOR INCLUSION IN THE TAF. DRIER CONDITIONS EXPECTED TOWARDS THE END OF THE PERIOD BUT MVFR STRATUS MAY REMAIN IN PLACE THROUGH THE OVERNIGHT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...FISHER LONG TERM...STEINWEDEL AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 16, 7:03 AM EDT, 21 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 703 AM EDT TUE JUN 16 2015 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-171115- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 703 AM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS CONTINUE FOR A LARGE PORTION OF NORTHERN INDIANA INTO NORTHWEST OHIO...PRIMARILY ALONG AND SOUTH OF ROUTE 30. ADDITIONALLY...MODERATE TO MAJOR FLOODING IS FORECAST ON LARGER...MAIN STEM RIVERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO WEDNESDAY NIGHT TIMEFRAME...AND AGAIN SATURDAY NIGHT INTO SUNDAY. HEAVY RAINFALL AT TIMES...ESPECIALLY WEDNESDAY INTO WEDNESDAY NIGHT...MAY LEAD TO FLASH FLOODING OR CONTRIBUTE TO ADDITIONAL EXTENSIVE FLOODING IN AREAS ALREADY IMPACTED WITH STANDING WATER. WHILE AN ISOLATED STRONG TO MARGINALLY SEVERE STORM CANNOT BE RULED OUT ON WEDNESDAY...BY FAR THE PRIMARY THREAT WILL BE VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT FLOOD REPORTS AND HEAVY RAINFALL TOTALS IN EXCESS OF TWO INCHES. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-171115- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 703 AM EDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SWIMMING CONDITIONS MAY BE DANGEROUS TODAY...ESPECIALLY AT INDIANA BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO WEDNESDAY NIGHT TIMEFRAME...AND AGAIN SATURDAY NIGHT INTO SUNDAY. HEAVY RAINFALL AT TIMES...ESPECIALLY WEDNESDAY INTO WEDNESDAY NIGHT...MAY LEAD TO FLASH FLOODING OR CONTRIBUTE TO ADDITIONAL EXTENSIVE FLOODING IN AREAS ALREADY IMPACTED WITH STANDING WATER. WHILE AN ISOLATED STRONG TO MARGINALLY SEVERE STORM CANNOT BE RULED OUT ON WEDNESDAY...BY FAR THE PRIMARY THREAT WILL BE VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT FLOOD REPORTS AND HEAVY RAINFALL TOTALS IN EXCESS OF TWO INCHES. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:20 AM EDT | Areal Flood Warning | IWX | Adams, Allen, Blackford, Cass, Fulton, Grant and 6 more | 6 hr |
| Jun 17, 6:33 PM EDT | Areal Flood Warning | IWX | Adams, Huntington, Wabash, Wells | 3 hr |
Nearby
Flash Flood Watches in Indiana, 2015Flash Flood Watches in Ohio, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.